Alabama, 2020Flooding and Damaging Winds in Alabama, July 12, 2020
July 12, 2020 · NWS HUN · 27 events in 5 counties and zones
A complex of thunderstorms dropped southeast through most of northwest into north central Alabama during the morning into the early afternoon hours. The thunderstorms produced strong and gusty winds that knocked down a few trees and power lines, and produced roof damage on a barn.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex of thunderstorms dropped southeast through most of northwest into north central Alabama during the morning into the early afternoon hours. The thunderstorms produced strong and gusty winds that knocked down a few trees and power lines, and produced roof damage on a barn. Rainfall of 1-3.5 inches fell in a short period of time in parts of northwest Alabama, including the Shoals, producing a few reports of flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jul 12, 5:18 AM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 12, 5:18 AM CST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
618 AM CDT Sun Jul 12 2020
.UPDATE...
For 12Z TAFS.
&&
.NEAR TERM...(Today)
Issued at 239 AM CDT Sun Jul 12 2020
A ridge remains anchored across the Rockies with a trough out
in New England, keeping us in northwesterly flow again today.
Convection is ongoing this morning in few different areas. A
shortwave trough moving into the Mid MS Valley developed storms that
are quickly moving through Indiana, while convection is also located
in the OH Valley along a warm front and in the Southern Plains ahead
of a cold front. We will be focusing on the area between the IN and
OK storms for additional development and keeping an eye on what the
outflow boundary from the storms in KY/TN will develop.
Currently, hires model guidance is doing ok picking up on current
trends but feel the timing is a little slow. A few thunderstorms are
possible as early as 08Z but expecting the main batch of storms to
encroach the TN Valley around 12Z and push through thereafter.
Additional development is expected later this afternoon along any
outflow boundaries and into this evening with a cold front pushing
through. Convection will come to an end as the cold front exits the
area later this evening into tonight.
Storms this morning and this afternoon could become strong to
severe, so be sure to stay weather aware. We have some instability
this morning but will have lift from a disturbance rounding the ridge
and no shortage of outflow boundaries. Main hazards are heavy
rainfall, gusty to damaging wind gusts and hail. This afternoon we
will have synoptic lift from the shortwave diving out of the Mid MS
Valley but will need some clearing for diurnal heating to help us
reach our convective temp in the upper 80s in order to reach our full
instability potential of +2000 J/kg. Main hazards this afternoon
will be the same, heavy rainfall, gusty to damaging winds and hail.
.SHORT TERM...(Tonight through Tuesday)
Issued at 239 AM CDT Sun Jul 12 2020
As previously mentioned, some strong to severe storms could continue
into this evening as a cold front moves through. Storms will come to
an end as the front exits the forecast area and the shortwave trough
pushes out. Looking for precip to be out of the forecast area by
midnight. Depending on how fast cloud cover decreases, patchy fog
could develop late tonight/early tomorrow morning. Overnight lows
will be in the upper 60s to lower 70s.
Cloud cover will continue to decrease and allow for a sunny and warm
start to the work week as high pressure builds into the region.
Daytime highs will be in the upper 80s to lower 90s. Overnight lows
will be a tad cooler in the mid to upper 60s and with mostly clear
skies, patchy fog is possible once again. Tuesday will feel the same
with mostly sunny skies and daytime highs in the lower 90s but heat
index values will be around 100 degrees.
.LONG TERM...(Tuesday night through Saturday)
Issued at 239 AM CDT Sun Jul 12 2020
The focus for the long term period extending into the weekend
continues to be hot temperatures returning to the forecast by mid
week along with a chance of showers/storms as we move closer to the
weekend.
A decaying surface boundary over the N. Gulf will give way to the
surface ridge axis cutting westward through the central Gulf. A
southerly return flow that gradually develops through Wednesday will
help modify the drier air mass over the region, pushing dew points
into the low 70s (~2-5 deg higher than previous days). An increase in
surface based instability may be enough to get some isolated to
scattered storms during he late afternoon hours on Wednesday.
By Thursday, a mid level shortwave pushing through the Great Lakes
Region will further help support increased shower and storm coverage
across the TN Valley from the late morning through the afternoon.
Would not be surprised to see some potentially strong storms on
Thursday given the thermo profiles. Regarding heat on Thursday- with
scattered storm coverage expected, afternoon heat index values will
have the potential to rise into the 100-105+ range for rain/cloud
free locations.
For Friday and Saturday - expect a continuation of scattered
afternoon showers and storms. The mid level ridge over TX is
expected to gradually spread eastward which may inhibit overall
coverage of storms for our western zones compared to our eastern
zones. Afternoon heat index will top out ~100 degrees.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 618 AM CDT Sun Jul 12 2020
Confidence on the timing and coverage of strong to severe storms
today is low. Strong to severe thunderstorms are expected around
12-13Z and will push through the terminals after 18-19Z. Additional
storms are possible this afternoon but timing may need to be adjusted
if storms redevelop later than forecast. If a terminal is directly
impacted, heavy rainfall could reduce visibility, and gusty/erratic
winds and lightning would prompt issuance of AWWs. Did not include it
in the TAFs at this time, but fog is possible during the early
morning hours on Monday and will depend on how quickly cloud cover
decreases.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
NEAR TERM...JMS
SHORT TERM...JMS
LONG TERM...Barron
AVIATION...JMS
For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jul 12, 2:05 AM CST, 5 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
305 AM CDT Sun Jul 12 2020
ALZ001>010-016-TNZ076-096-097-122315-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
305 AM CDT Sun Jul 12 2020
This Hazardous Weather Outlook is for north central Alabama,
northeast Alabama, northwest Alabama and southern middle Tennessee.
.DAY ONE...Today.
Chances for thunderstorms will increase beginning after sunrise,
especially for counties in northwest Alabama and southern Middle
Tennessee. A few strong to marginally severe thunderstorms will be
possible, with wind gusts in the 50 to 60 MPH range, hail up to the
size of quarters, and frequent lightning the main hazards.
After this morning round, additional storm development will be
possible through the afternoon as a weak cold front pushes south
toward the region.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Heat index values may reach or exceed 105 degrees each afternoon
from Wednesday through Friday, especially across portions of
northwest Alabama. Widely scattered afternoon thunderstorms will be
possible during this period, as well.
.SPOTTER INFORMATION STATEMENT...
Formal activation of storm spotters and emergency management
personnel is not anticipated at this time. However...timely reports
of severe thunderstorm damage will be greatly appreciated.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 12, 6:52 AM CST, 1 hour before
Special Weather Statement
National Weather Service Huntsville AL
752 AM CDT Sun Jul 12 2020
ALZ001-005-006-TNZ096-121330-
Madison AL-Lauderdale AL-Limestone AL-Lincoln TN-
752 AM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
NORTHEASTERN LAUDERDALE...NORTHERN LIMESTONE AND SOUTHWESTERN LINCOLN
COUNTIES UNTIL 830 AM CDT...
At 751 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Pulaski, moving south at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Athens, Ardmore, Harvest, Elkmont, Lester, Good Springs, Cartwright,
Coxey, Mt Rozell and Cash Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3478 8673 3479 8721 3500 8727 3499 8684
3524 8683
TIME...MOT...LOC 1251Z 343DEG 21KT 3508 8711
McCoySpecial weather statement, Jul 12, 7:00 AM CST, 52 minutes before
Special Weather Statement
National Weather Service Huntsville AL
800 AM CDT Sun Jul 12 2020
ALZ001-002-121345-
Lauderdale AL-Colbert AL-
800 AM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAUDERDALE AND NORTHERN
COLBERT COUNTIES UNTIL 845 AM CDT...
At 759 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pickwick Landing State Park, moving east at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waterloo, Wright, Threet, Oakland and Riverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3500 8768 3477 8776 3489 8810 3492 8816
3496 8817 3500 8820 3501 8820
TIME...MOT...LOC 1259Z 288DEG 32KT 3503 8815
McCoySpecial weather statement, Jul 12, 7:41 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Huntsville AL
841 AM CDT Sun Jul 12 2020
ALZ001-004-005-121415-
Lawrence AL-Lauderdale AL-Limestone AL-
841 AM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE...
NORTHWESTERN LIMESTONE AND NORTH CENTRAL LAWRENCE COUNTIES UNTIL 915
AM CDT...
At 841 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lexington, or 18 miles northwest of Athens, moving southeast at 25
mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Rogersville, Lexington, Anderson, Lester, Good Springs, Cartwright,
Coxey, Oliver, Whitehead and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3500 8713 3486 8702 3474 8725 3500 8744
TIME...MOT...LOC 1341Z 329DEG 22KT 3495 8725
McCoy
Special weather statement, Jul 12, 7:49 AM CST, 3 minutes before
Special Weather Statement
National Weather Service Huntsville AL
849 AM CDT Sun Jul 12 2020
ALZ001-002-004-121430-
Lawrence AL-Lauderdale AL-Colbert AL-
849 AM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE...CENTRAL COLBERT AND
NORTH CENTRAL LAWRENCE COUNTIES UNTIL 930 AM CDT...
At 848 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of St. Florian, or 13 miles northeast of Florence, moving
southeast at 40 mph.
Winds in excess of 40 mph and pea size hail will be possible with
this storm.
Locations impacted include...
Florence, Muscle Shoals, Sheffield, Tuscumbia, Killen, Cherokee,
Leighton, St. Florian, Underwood-Petersville and Green Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3501 8803 3500 8743 3469 8722 3471 8803
TIME...MOT...LOC 1348Z 335DEG 34KT 3498 8758
McCoy
Thunderstorm Wind, Lauderdale
- When
- July 12, 7:52 AM CST
- Where
- Lauderdale County, 1.49 mi SSE of Wright
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.900, -87.970
A tree was knocked down at 12625 CR 14. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 8:26 AM CST
- Where
- Lauderdale County, 2.07 mi S of Sullivan Xrds
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.870, -87.800
A tree was knocked down at 1260 CR 222. Time estimated by radar.
Thunderstorm Wind, Lawrence
- When
- July 12, 8:45 AM CST
- Where
- Lawrence County, 1.83 mi NNE of Lemon Hill
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 34.754, -87.406
A tree was knocked down in the road at the intersection of AL Highways 101 and 184 north of Town Creek.
Thunderstorm Wind, Colbert
- When
- July 12, 8:50 AM CST
- Where
- Colbert County, 1.38 mi S of Whitehouse Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.630, -87.680
Power poles and power lines were knocked down on Woodmont Drive in Tuscumbia.
Thunderstorm Wind, Franklin
- When
- July 12, 9:08 AM CST
- Where
- Franklin County, 1.88 mi WSW of Jonesboro
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Social Media
- Coordinates
- 34.541, -87.801
A tree was knocked down on CR 73. Time estimated by radar.
Flood, Colbert
- When
- July 12, 9:09 AM CST to 1:00 PM CST
- Where
- Colbert County, 0.69 mi N of Tuscumbia to 0.85 mi NNW of Tuscumbia
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.740, -87.700
Flooding reported at Dickson and Moore Streets. Depth of water unknown.
Flood, Colbert
- When
- July 12, 9:09 AM CST to 1:00 PM CST
- Where
- Colbert County, 1.33 mi WSW of Wilson Dam to 0.97 mi N of Muscle Shoals
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.770, -87.670
Flooding reported along N Jackson Highway in Sheffield. Depth of water unknown.
Thunderstorm Wind, Lauderdale
- When
- July 12, 9:26 AM CST
- Where
- Lauderdale County, 0.87 mi E of Kingtown
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.922, -87.365
A tree was knocked down on CR 82. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 9:37 AM CST
- Where
- Lauderdale County, 2.68 mi SW of Rhodesville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.840, -87.900
A tree was knocked down along CR 206. Time estimated by radar.
Thunderstorm Wind, Colbert
- When
- July 12, 9:39 AM CST
- Where
- Colbert County, 2.68 mi NE of Cherokee
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- State Official
- Coordinates
- 34.780, -87.940
A tree was knocked down near 1925 Moody Lane. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 9:39 AM CST
- Where
- Lauderdale County, 1.01 mi S of Rhodesville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.855, -87.869
A tree was knocked down at 5940 CR 189. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 9:39 AM CST
- Where
- Lauderdale County, 3.54 mi NE of Wright
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.960, -87.942
A tree was knocked down on the road at 4303 CR 8. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 9:48 AM CST
- Where
- Lauderdale County, 1.54 mi NE of Mc Gee Town
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.866, -87.711
A tree was knocked down onto a power line at 1039 CR 457. Time estimated by radar.
Thunderstorm Wind, Colbert
- When
- July 12, 9:52 AM CST
- Where
- Colbert County, 2.43 mi WNW of Valdosta
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- State Official
- Coordinates
- 34.734, -87.759
A tree was knocked down at the intersection of Walker Camp and Keller Quarry Roads. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 9:54 AM CST
- Where
- Lauderdale County, 0.42 mi NW of Florence
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.804, -87.675
A tree and power line was knocked down at 400 Wood Avenue. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 9:54 AM CST
- Where
- Lauderdale County, 1.19 mi SW of North Florence
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.819, -87.696
A tree was knocked down onto a power line at 850 Cypress Mill Road. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 9:54 AM CST
- Where
- Lauderdale County, 1.14 mi SE of Mc Gee Town
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.840, -87.714
A tree was knocked down on CR 41 between the city limits and the bridge. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 9:56 AM CST
- Where
- Lauderdale County, 1.41 mi SE of St Florian
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.858, -87.600
A tree was knocked down at CR 22 and Kasmeier Road. Time estimated by radar.
Thunderstorm Wind, Colbert
- When
- July 12, 10:07 AM CST
- Where
- Colbert County, 0.81 mi ENE of Crooked Oak
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- State Official
- Coordinates
- 34.583, -87.786
A tree was knocked down at the intersection of Indian Springs Road and Waterloo Road. Time estimated by radar.
Thunderstorm Wind, Colbert
- When
- July 12, 10:09 AM CST
- Where
- Colbert County, 0.78 mi W of Leighton
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- State Official
- Coordinates
- 34.702, -87.534
A tree was knocked down on 2nd Street and Sadie Roberson Street. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 10:09 AM CST
- Where
- Lauderdale County, 1.04 mi NNW of Wilson Lake
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.843, -87.539
A tree was knocked down at the Lock Six Boat Ramp. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 10:09 AM CST
- Where
- Lauderdale County, 1.66 mi ENE of Woodlawn
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.840, -87.573
A tree was knocked down on Myrtle Drive. Time estimated by radar.
Thunderstorm Wind, Lauderdale
- When
- July 12, 10:09 AM CST
- Where
- Lauderdale County, 1.14 mi NNW of Antioch
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.915, -87.478
A tree was knocked down at CR 432 at CR 31. Time estimated by radar.
Thunderstorm Wind, Colbert
- When
- July 12, 10:11 AM CST
- Where
- Colbert County, 3.23 mi WNW of Old Bethel
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- State Official
- Coordinates
- 34.590, -87.575
A tree was knocked down at 2540 Piney Woods Road. Time estimated by radar.
Thunderstorm Wind, Cullman
- When
- July 12, 10:15 AM CST
- Where
- Cullman County, 1.13 mi SW of Logan
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.118, -87.014
A roof was blown off of a barn on Highway 847.
Thunderstorm Wind, Cullman
- When
- July 12, 10:24 AM CST
- Where
- Cullman County, 1.18 mi SSW of Logan
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.115, -87.011
A large tree was knocked down onto the road at the intersection of CR 222 and CR 831. Time estimated by radar.
Flood, Cullman
- When
- July 12, 10:55 AM CST to 3:00 PM CST
- Where
- Cullman County, 1.5 mi NNE of Loretto to 1.75 mi NNE of Loretto
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.090, -86.910
Flooding reported along County Road 438 and 442. Depth of water unknown.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, July 12 to 15, 202068 injured · $1.0 million · 1 event
- Rip Current in North Carolina, July 12, 20202 deaths · 1 event
- Rip Current in North Carolina, July 12, 20201 death · 1 event
- Hail and Damaging Winds in Nebraska, July 12, 2020$528,000 · 2.5 in hail · 22 events
- Flash Flooding and Hail in Tennessee, July 12, 2020$54,000 · 50 kt wind · 14 events
- Damaging Winds in Mississippi, July 12, 2020$90,000 · 53 kt wind · 3 events
- Hail and Damaging Winds in Ohio, July 12, 2020$56,000 · 50 kt wind · 9 events
- Flash Flood and Damaging Wind in West Virginia, July 12, 2020$51,000 · 2 events
- Hail and Damaging Winds in Alabama, July 12, 20201 in hail · 33 events
- Tornado and Flash Flood in Colorado, July 12, 2020$4,000 · 2.5 in hail · 14 events
- Hail and Damaging Winds in Alabama, July 12 to 19, 20201.75 in hail · 11 events
- Lightning Strike in Arizona, July 12, 2020$15,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 909566, 909567, 909568, 909569, 909570, 911552, 911553, 909572, 909573, 909574, 909575, 909576, 909578, 909579, 909580, 909581, 909582, 909583, 909584, 909585, 909586, 909587, 909588, 909589, 909590, 909591, 911555.